# SDR YENA200636

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N546JB
- Make and model: Airbus A320-232
- Aircraft serial: 1827
- Aircraft time: 15,400 hours, 5,536 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 17722201
- Part serial: 001633
- Condition: Odor
- Location: Seat 23d
- Part time: 15,400 hours, 5,536 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEAT 23D VDU WAS VERY HOT AND HAD A PLASTIC BURNING ODOR.  THE MASTER SWITCH FOR LIVE TV WAS TURNED OFF.  PERFORMED TASK 23-39-00-810-801.  REMOVED AND REPLACED VDU IAW LTV AMM 23-39-00.  ALL OPS CHECK OK.
